An application of the solution of Kirkman's schoolgirl problem: The decomposition of the symmetric oriented complete graph into 3-circuits - Archive ouverte HAL Access content directly
Journal Articles Discrete Mathematics Year : 1974

An application of the solution of Kirkman's schoolgirl problem: The decomposition of the symmetric oriented complete graph into 3-circuits

(1)
1
Jean-Claude Bermond
Fichier principal
Vignette du fichier
7-Ber74c-kirkman-dec-3circuits.pdf (2.67 Mo) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-02371586 , version 1 (19-11-2019)

Identifiers

Cite

Jean-Claude Bermond. An application of the solution of Kirkman's schoolgirl problem: The decomposition of the symmetric oriented complete graph into 3-circuits. Discrete Mathematics, 1974, 8 (4), pp.301-304. ⟨10.1016/0012-365X(74)90149-6⟩. ⟨hal-02371586⟩
21 View
33 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More